Kansas, 2010Flash Flood and Flood in Kansas, June 13 to 14, 2010
June 13 to 14, 2010 · NWS EAX · 3 events in 2 counties and zones
A frontal boundary continued to meander around the region. Thunderstorms with very heavy rains, caused several reports of flash flooding across the area, in the late evening and early morning hours of, June 13th and 14th, 2010.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A frontal boundary continued to meander around the region. Thunderstorms with very heavy rains, caused several reports of flash flooding across the area, in the late evening and early morning hours of, June 13th and 14th, 2010.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jun 13, 11:20 PM CST, 17 minutes earlier.
Area forecast discussion, Jun 13, 11:20 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 AM CDT MON JUN 14 2010
...UPDATED AVIATION...
.DISCUSSION...
MAIN FOCUS FOR NEAR TERM FORECAST ADJUSTMENTS IS FOCUSED ON THE
THUNDERSTORM ACTIVITY ACROSS KANSAS AND WHEN AND WHERE IT WILL MOVE
EAST INTO OUR FORECAST AREA.
ACTIVITY MOVING NORTHEAST FROM FROM NORTH CENTRAL KANSAS IS TIMED TO
MOVE INTO EXTREME NORTHEAST KANSAS AND FAR NORTHWEST MISSOURI
SHORTLY. HOWEVER...LATEST RADAR TRENDS INDICATE THAT THESE STORMS
ARE HAVING A DIFFICULT TIME MAINTAINING THEIR INTENSITY. 00Z UPPER
AIR SOUNDINGS FROM TOPEKA AND OMAHA POINT TO A LACK OF INSTABILITY
ALOFT ACROSS NORTHEASTERN KANSAS AND NORTHWEST MISSOURI...WITH LAPSE
RATES IN TOPEKA BEING ONLY MARGINALLY UNSTABLE...WHILE OMAHA IS
CAPPED OFF. THOUGHTS ARE THAT THE ACTIVITY FROM NORTH CENTRAL KANSAS
MIGHT STILL BE ABLE TO MAKE IT INTO NORTHWEST MISSOURI...BUT THAT
SOME LOCALLY HEAVY RAIN IS ALL THAT IS EXPECTED BEFORE MIDNIGHT.
HOWEVER...FARTHER SOUTH ACROSS CENTRAL AND SOUTH CENTRAL
KANSAS...THUNDERSTORM ACTIVITY THAT STARTED IN WESTERN KANSAS HAS
BEGUN TO CONGEAL INTO A COMPLEX...WHICH WILL LIKELY MOVE INTO OUR
PORTIONS OF EASTERN KANSAS AND MISSOURI LATER TONIGHT AS YET ANOTHER
LINE OF MARGINALLY SEVERE THUNDERSTORMS WITH HEAVY RAIN. THESE STORMS
ARE MOVING MORE NORTH THAN EAST CURRENTLY...FOLLOWING THE MOISTURE
AND SURFACE BOUNDARY DRAPED ACROSS KANSAS. DEEP LAYER WINDS ACROSS
KANSAS ARE FROM JUST ABOUT DUE SOUTH...AND IT IS EXPECTED THAT THE
COMPLEX WILL ONLY START TURNING MORE EASTERLY LATE TONIGHT AS THE
SYSTEMS COLD POOL STARTS AFFECTING THE STORMS MOTION...AND A
SHORTWAVE IN THE SOUTHWEST FLOW BEGINS TO VEER THE LOW LEVEL JET. AS
A RESULT...TIME THIS SYSTEM INTO EXTREME EASTERN KANSAS/MISSOURI IS
DIFFICULT...BUT CURRENTLY EXPECTED IN THE AFTER MIDNIGHT HOURS. DEEP
LAYER SHEAR MAY BE SUFFICIENT TO ALLOW FOR DAMAGING WINDS AND LARGE
HAIL ALONG THE LEADING EDGE OF THE COMPLEX AS IT MOVES IN LATE
TONIGHT...BUT PRIMARY THREAT IS STILL THOUGHT TO BE FROM THE MASSIVE
AMOUNTS OF RAIN THESE STORMS WILL PUT DOWN WHICH MAY LEAD TO MORE
FLOODING.
FOR THE BEFORE MIDNIGHT HOURS...MOVED THE FOCUS FOR MORE
THUNDERSTORMS IN OUR FORECAST AREA TO FAR NORTHEAST KANSAS AND
NORTHWEST MISSOURI...AND TRIMMED QPF. LEFT WIDESPREAD CATEGORICAL
POPS GOING FOR THE AFTER MIDNIGHT TIME FRAME...BUT EXPANDED THE
HIGHER QPF A LITTLE FARTHER NORTH...BUT THIS PERIOD OF THE FORECAST
IS LOW CONFIDENCE AS ANY CONVECTIVE COMPLEX QUITE OFTEN DEVELOP A
MIND OF THERE OWN.
CUTTER
&&
.DISCUSSION...
/435 PM CDT SUN JUN 13 2010/
OPERATIONAL MODELS HANDLING LARGE SCALE FEATURES OVERALL...HOWEVER
GIVEN THE MESOSCALE WILL DRIVE THE EVOLUTION OF CONVECTION...
NO CLEAR GUIDANCE BEING OFFERED. HRRR AND HWT MESOSCALE MODELS
BRING SEVERAL ROUNDS OF CONVECTION...HOWEVER EVEN THESE MODELS
ARE SHOWING SOME INCONSISTENCY. BASED ON CURRENT SATELLITE AND
RADAR TRENDS...FEEL SOUTHERN TIER OF COUNTIES HAVE BEST CHANCE
OF SEEING STORMS ALONG AXIS OF HIGH THETAE MARGINAL BULK SHEAR
VALUES. LOOKING TOWARD EVENING AND OVERNIGHT...SYNOPTIC FRONT
WILL SERVE AS FOCUS FOR EVENTUAL MESOSCALE COMPLEX EVOLUTION.
SCATTERED STORMS ALREADY DEVELOPING ALONG FRONT AND DRYLINE ACROSS
WESTERN KANSAS...AND LIKELY WILL BE SUSTAINED MAINLY BY DIURNAL
HEATING THE REST OF THIS AFTERNOON. LATER THIS EVENING...APPROACHING
SHORTWAVE AND LLJ WILL ENHANCE CONVERGENCE DEEPER IN THE WARM SECTOR
ALONG SYNOPTIC AND MESO BOUNDARIES ACROSS SOUTH CENTRAL KANSAS AND
LEAD TO THE DEVELOPMENT OF A MCS. DEEP MOISTURE INFLUX AHEAD AND OVER
THE BOUNDARY...WITH PWATS OF 1.80-1.95 DEPICTED ACROSS CFWA AT 12 UTC
THIS MORNING...WITH PROJECTED INCREASES TO 2.0 TO 2.5 POSSIBLE BY 12
UTC MONDAY. THUS ANY COMPLEX THAT MOVES INTO THE AREA WILL BE
PROLIFIC RAINFALL PRODUCER...THUS HAVE BOOSTED QPF FOR THE AREA MOST
LIKELY TO BE IMPACTED BY MCS...GENERALLY ALONG AND SOUTH OF
INTERSTATE 70.
PASSAGE OF THE MCS THROUGH MAINLY SOUTHERN PORTIONS OF CWA EXPECTED
BY MID-MORNING...WHICH SHOULD HELP STABILIZE ENVIRONMENT DURING
THE BULK OF THE DAYLIGHT HOURS ON MONDAY. EVEN STILL...GIVEN RESIDENT
INSTABILITY THAT WILL REMAIN...CANNOT DISCOUNT ADDITIONAL DIURNALLY
DRIVEN CONVECTION FROM REFORMING ALONG REMNANTS OF SYNOPTIC
BOUNDARY AND MESOSCALE BOUNDARIES THAT WILL LINGER...THUS
BROADBRUSHED CHANCE POPS ACROSS THE ENTIRE CWA...WEIGHTING HIGHER
POPS ACROSS SOUTHERN TIER DURING THE MORNING.
FOR MONDAY NIGHT AND TUESDAY...APPROACHING UPPER LEVEL TROUGH
WILL INCREASE LARGE SCALE LIFT ACROSS CFWA. ISENTROPIC FORCING
NOT OVERLY IMPRESSIVE...WITH BETTER LIFT ORIENTED ALONG SOUTHERN
TIER OF COUNTIES. THUS...KEPT POPS IN CHANCE CATEGORY FOR
THE OVERNIGHT PERIOD...WEIGHTING GREATER POPS TOWARD SOUTHERN
TIER. ON TUESDAY...PASSAGE OF UPPER TROUGH...COUPLED DURING
PERIOD OF PRIME SURFACE HEATING...LIKELY WILL LEAD TO MAINLY
CONVECTIVE SHOWERS...SO CONTINUED CHANCE OF CHANCE POPS THROUGH
THE DAY. BY TUESDAY NIGHT...FEEL THREAT OF RAIN WILL FINALLY
RELEASE GRIP ON CFWA FOR A LITTLE WHILE...KEEPING TOKEN SLIGHT
CHANCE POPS ACROSS EASTERN CFWA.
AS FAR AS TEMPERATURES...PREVIOUS FORECAST CYCLE TEMPERATURES
LOOKED REASONABLE...SO ONLY TWEAKED SLIGHTLY.
24
WEDNESDAY - SATURDAY:
CONFIDENCE IN THE EXTENDED PORTION OF THE FORECAST EVEN LOWER THAN
IN THE NEAR TERM. BUT PATTERN REMAINS SIMILAR WITH SOUTHWESTERN
TROUGH...SOUTHWESTERLY FLOW ALOFT OVER THE CENTRAL CONUS AND RIDGING
OVER THE GENERALLY OVER MISSISSIPPI VALLEY. THIS WILL CONTINUE TO
SUPPORT PERIODS OF STORMS. TIMING OUT THIS FAR IS TOO DIFFICULT BUT
INCLUDED LOW END CHANCE POPS...AROUND 25-30% FOR AREAS THAT SEEM
MOST LIKELY TO SEE ANY STORMS. TEMPERATURES WILL CONTINUE TO BE A
PROBLEM DUE TO CONVECTION AND CONVECTIVE REMNANTS BUT THE PATTERN
SUPPORTS HIGHS IN THE MID TO UPPER 80S ACROSS THE NORTH AND UPPER
80S TO LOWER 90S SOUTH.
CDB
&&
.AVIATION...
INTENSE SQUALL LINE WILL BE MOVING THROUGH TERMINAL CORRIDOR AT THE
06Z ISSUANCE TIME...WITH FREQUENT LIGHTNING...GUSTY WINDS...AND
HEAVY RAINFALL. TRAILING STRATIFORM REGION AND ISOLD EMBEDDED CG/S
WILL CONTINUE FOR SEVERAL HOURS PAST 06Z. LARGER UNCERTAINTY TOWARDS
AND BEYOND SUNRISE...AS MODELS AND SOME UPSTREAM OBSERVATIONS
SUGGEST A PERIOD OF MVFR CONDITIONS DEVELOPING THROUGH THE MID/LATE
MORNING HOURS. FEEL DRIER AIRMASS WILL FILTER SOUTH DURING THE
DAY...AND ANY ADDITIONAL PRECIPITATION WILL STAY SOUTH OF THE
TERMINALS ON MONDAY AFTERNOON/EVENING.
21
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ001>008-
011>017-020>025-028>033-037>040-043>046-053-054.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ025-057-060-
102>105.
&&Hazardous weather outlook, Jun 13, 6:04 PM CST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
704 PM CDT SUN JUN 13 2010
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-141115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-
ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
704 PM CDT SUN JUN 13 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.
.DAY ONE...TONIGHT
A LARGE COMPLEX OF THUNDERSTORMS MAY DEVELOP OUT OF THE ACTIVITY
OCCURRING ACROSS CENTRAL KANSAS THIS EVENING...AND MOVE INTO
EASTERN KANSAS AND THE NORTHERN HALF OF MISSOURI TONIGHT. THERE IS A
SLIGHT CHANCE OF DAMAGING WINDS AND LARGE HAIL MAY BE POSSIBLE ALONG
THE LEADING EDGE OF THIS THUNDERSTORM COMPLEX. HOWEVER...THE GREATEST
THREAT WILL BE FROM EXCESSIVE RAINFALL...WHERE SEVERAL INCHES OF
ACCUMULATION COULD LEAD TO ADDITIONAL FLOODING ACROSS THE OUTLOOK
AREA.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING THROUGH A LARGE
PORTION OF THE OUTLOOK AREA. THE THREAT FOR SEVERE WEATHER BY
SUNRISE MONDAY IS LOW...HOWEVER HEAVY RAINFALL WILL REMAIN POSSIBLE
THROUGH THE ENTIRE MORNING. THE THREAT FOR FLASH FLOODING AND
WORSENING RIVER FLOODING WILL BE SIGNIFICANT ACROSS MUCH OF THE AREA.
A FEW LINGERING THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON
THROUGH TUESDAY MORNING...GENERALLY LIMITED TO CENTRAL MISSOURI. BY
THIS TIME...THE THREAT FOR ANY SEVERE WEATHER OR EXCESSIVE RAINFALL
WILL HAVE LIKELY SHIFTED SOUTH OF THE OUTLOOK AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING. HOWEVER...HEAVY
RAINFALL ACCUMULATIONS AS WELL AS FLOODING REPORTS WOULD BE
APPRECIATED THROUGH MONDAY.
CUTTER
In the hours before
Local storm report, Jun 13, 10:29 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1129 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM HEAVY RAIN OVERLAND PARK 38.91N 94.68W
06/13/2010 E1.25 INCH JOHNSON KS TRAINED SPOTTER
1.25 INCH OF RAIN IN 20 MIN
&&
NRRSpecial weather statement, Jun 13, 11:17 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 AM CDT MON JUN 14 2010
KSZ057-060-MOZ053-140600-
BATES MO-LINN KS-MIAMI KS-
1217 AM CDT MON JUN 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR LINN AND MIAMI COUNTIES IN EAST
CENTRAL KANSAS...AND EXTREME WESTERN BATES COUNTY IN WEST CENTRAL
MISSOURI UNTIL 100 AM CDT...
AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLSVILLE TO LONE
ELM...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
OSAWATOMIE...PAOLA...MOUND CITY...LA CYGNE...LOUISBURG...
PLEASANTON...PARKER...BLUE MOUND...FONTANA...PRESCOTT...BEAGLE...
HILLSDALE...WAGSTAFF...CHILES...BUCYRUS AND NEW LANCASTER.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3803 9507 3874 9505 3874 9461 3805 9460
3805 9461 3803 9462
TIME...MOT...LOC 0518Z 272DEG 36KT 3872 9504 3814 9516
BOOKBINDERSpecial weather statement, Jun 13, 11:34 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1234 AM CDT MON JUN 14 2010
KSZ025-102>104-MOZ012-020-028-140600-
ANDREW MO-ATCHISON KS-BUCHANAN MO-DONIPHAN KS-LEAVENWORTH KS-PLATTE
MO-WYANDOTTE KS-
1234 AM CDT MON JUN 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR BUCHANAN...PLATTE...SOUTHERN
ANDREW...NORTHWESTERN WYANDOTTE...NORTHEASTERN LEAVENWORTH...EXTREME
SOUTHEASTERN ATCHISON AND EASTERN DONIPHAN COUNTIES UNTIL 100 AM
CDT...
AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
AMAZONIA TO 6 MILES NORTH OF EASTON TO BASEHOR...AND MOVING EAST AT
35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LANSING...LEAVENWORTH...ELWOOD...ST. JOSEPH...COUNTRY CLUB VILLA...
WESTON...PLATTE CITY...PARKVILLE...WEATHERBY LAKE...AMAZONIA...
TRACY...DEARBORN...AGENCY...CAMDEN POINT...PLATTE WOODS...LAKE
WAUKOMIS...FERRELVIEW...EDGERTON...IATAN AND ST. JOSEPH AIRPORT.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3991 9494 3991 9462 3980 9461 3917 9463
3917 9503 3943 9508
TIME...MOT...LOC 0534Z 275DEG 31KT 3986 9492 3942 9502
3918 9490
BOOKBINDEREvent by event
1 thunderstorm wind, 1 flood, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, Johnson
- When
- June 13, 11:37 PM CST
- Where
- Johnson County, 4.25 mi SW of Leawood
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.910, -94.680
A six inch tree branch was snapped off during a thunderstorm.
Flood, Leavenworth
- When
- June 13, 11:52 PM CST to June 14, 5:52 AM CST
- Where
- Leavenworth County, 0.54 mi W of Lenape to 1.1 mi WSW of Lenape
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.000, -94.960
Up to four inches of water was reported over 174th Street and Hemphill Road.
Flash Flood, Johnson
- When
- June 14, 12:10 AM CST to 6:10 AM CST
- Where
- Johnson County, 2.97 mi NNE of Morse to 3.26 mi NNE of Morse
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 38.890, -94.700
Up to two feet of water was reported on area roads.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kansas, June 13 to 18, 2010$817,000 · 1 in hail · 30 events
- Flash Flood in Nebraska, June 13 to 14, 2010$2.0 million · 1 event
- Tornado and Flash Flooding in Nebraska, June 13 to 14, 2010$325,000 · EF1 · 8 events
- Lightning Strike in North Carolina, June 13, 2010$500,000 · 1 event
- Flood in Iowa, June 13 to 26, 2010$500,000 · 1 event
- Damaging Winds and Lightning Strikes in North Carolina, June 13, 2010$200,000 · 55 kt wind · 10 events
- Flood in Missouri, June 13, 2010$250,000 · 1 event
- Flood in Iowa, June 13, 2010$250,000 · 1 event
- Hail and Damaging Winds in Texas, June 13, 2010$125,000 · 1.75 in hail · 6 events
- Flash Flood in Pennsylvania, June 13, 2010$150,000 · 1 event
- Flash Flooding and Hail in Illinois, June 13, 2010$65,000 · 1.25 in hail · 15 events
- Flooding and Damaging Winds in Indiana, June 13 to 14, 2010$20,000 · 65 kt wind · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 245015, 245013, 245011.